×

Found 974 Documents (Results 1–100)

General forms of bivariate survival functions with reliability applications. (English) Zbl 1473.62334

Kumar, Amit (ed.) et al., The handbook of reliability, maintenance, and system safety through mathematical modeling. Amsterdam: Elsevier/Academic Press. 43-64 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Weighted type II bivariate Pólya-Aeppli distributions. (English) Zbl 07616801

Bekker, Andriëtte (ed.) et al., Computational and methodological statistics and biostatistics. Contemporary essays in advancement. Cham: Springer. Emerg. Top. Stat. Biostat., 121-157 (2020).
MSC:  62P10
PDF BibTeX XML Cite
Full Text: DOI

Frequentist and Bayesian small-sample confidence intervals for Gini’s gamma index in a Gaussian bivariate copula. (English) Zbl 1414.62170

Crocetta, Corrado (ed.), Theoretical and applied statistics. In honour of Corrado Gini – SIS 2015. Selected papers of the conference of the Italian Statistical Society: “Statistics and Demography – the Legacy of Corrado Gini”, Treviso, Italy, September 9–11, 2015. Cham: Springer. Springer Proc. Math. Stat. 274, 49-60 (2019).
MSC:  62H05 62G15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software